# SDR ASAA2023041042792

- Difficulty date: April 10, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 26,403 hours, 8,232 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Delaminated
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #1 ENGINE FAN LUBE ASA TASK CARD 78472010 FOUND FRONT SPINNER CONE EROSION REQUIRES REPLACEMENT, AND # 7 FAN BLADE SPACER RUBBER IS DELAMINATING. GROUNDED - YES. REPLACED SPACER FOR #7 FAN BLADE, AND REPLACED FRONT SPINNER CONE #1 ENGINE REF ASA TASK CARD 78472010.
